Alert archive / Georgia / Special Weather Statements in 2011
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 5, 2011, 7:39 PM EDT for DeKalb County, Georgia. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 5, 2011, 7:39 PM EDT (23:39 UTC)
- Expired
- Jul 5, 2011, 8:15 PM EDT
- In force
- 36 min
- Issued by
- NWS Atlanta, GA
County DeKalb County, GA
The radar
The Atlanta radar (KFFC), 67 km from the middle of the area, began a volume at 23:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.7 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 57 J/kg
- Mixed-layer CIN
- -144 J/kg
- Mixed-layer LCL
- 939 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
187
WWUS82 KFFC 052339
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
739 PM EDT TUE JUL 5 2011
GAZ034-045-060015-
739 PM EDT TUE JUL 5 2011
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT CLOUD-TO-GROUND
LIGHTNING AND WIND GUSTS TO 45 MPH IN DEKALB AND WESTERN GWINNETT
COUNTIES UNTIL 815 PM EDT...
AT 734 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM JUST SOUTH OF CLARKSTON...MOVING NORTHEAST AT 10
MPH. ANOTHER STRONG THUNDERSTORM WAS DEVELOPING JUST NORTHEAST OF
TUCKER ALONG THE DEKALB...GWINNETT COUNTY LINE...ALSO MOVING
NORTHEAST AT 10 MPH.
FREQUENT CLOUD-TO-GROUND LIGHTNING IS OCCURRING WITH THESE
THUNDERSTORMS. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES
NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RESIDENTS IN THE AREA SHOULD
REMAIN INDOORS AND AWAY FROM ELECTRICAL APPLIANCES...DOORS...AND
WINDOWS UNTIL THE STORMS HAVE PASSED. LAND-LINE TELEPHONES SHOULD
ONLY BE USED IN AN EMERGENCY.
DOPPLER RADAR INDICATES WIND GUSTS OF 40 TO 45 MPH POSSIBLE WITH
THESE THUNDERSTORMS. THESE WINDS MAY BLOW DOWN SMALL OR WEAK TREES
AND IMPACT A FEW POWER LINES. LOOSE AND LIGHT WEIGHT OBJECTS MAY BE
BLOWN ABOUT.
&&
LAT...LON 3383 8392 3374 8404 3370 8421 3383 8432
3397 8412
TIME...MOT...LOC 2338Z 228DEG 8KT 3379 8421
$$
19What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 5, 3:27 PM EDT, 4 hours 12 minutes earlier.
Area forecast discussion, Jul 5, 3:27 PM EDT, 4 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 327 PM EDT TUE JUL 5 2011 .SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/... WEAK TROUGHINESS ALOFT WILL CONTINUE FOR THE NEXT COUPLE OF DAYS AS UPPER RIDGE BUILDS OVER THE DESERT SOUTHWEST AND GENERAL TROUGHINESS DOMINATES THE EASTERN THIRD OF THE COUNTRY. MOISTURE WILL REMAIN PLENTIFUL WITH PW VALUES BETWEEN 1.75-2 INCHES. WITH THESE FEATURES IN PLACE...SCATTERED MAINLY AFTERNOON SHOWERS AND THUNDERSTORMS WILL CONTINUE. FOR THIS AFTERNOON...CONVECTION YESTERDAY INCREASED THE CIN ACROSS THE AREA...WITH CAPES AT AFD TIME GENERALLY BELOW 2000 J/KG. HOWEVER...CAPES ARE INCREASING ESPECIALLY ACROSS NORTH GEORGIA THIS AFTERNOON. THIS COMBINED WITH WEAK COLD AIR ADVECTION ALOFT (KFFC 500MB TEMP WAS -7 AT 12Z...KBMX WAS -8 AND KJAN WAS -10) WILL HELP TO INCREASE LAPSE RATES. MAIN THREATS WILL CONTINUE TO BE LIGHTNING...GUSTY WINDS AND SMALL HAIL...THOUGH AN ISOLATED SEVERE STORM OR TWO CANNOT BE RULED OUT. WITH SUCH HIGH PW VALUES AND LITTLE FLOW ALOFT...HEAVY RAIN WILL ALSO BE A THREAT. FOR WEDNESDAY...A SURFACE FRONT WILL MOVE THROUGH NEW ENGLAND... AND THE WEAK SOUTHERN EDGE WILL PUSH INTO THE SOUTHEAST. SHOULD NOT SEE ANY CHANGES TO TEMP OR DEWPOINTS...BUT IT WILL PROVIDE ADDITIONAL FOCUS FOR CONVECTION. HAVE CONTINUED HIGH CHANCE TO LIKELY POPS...ESPECIALLY ACROSS NORTH GEORGIA. VERY LITTLE CHANGE FOR THURSDAY AS SURFACE WEAKNESS REMAINS...EVEN THOUGH THE MAIN SYSTEM WILL MOVE OFF THE SOUTHEAST CANADA COAST. BECAUSE OF THE WIDESPREAD CONVECTION AND RESULTING COLD POOL LAST NIGHT...LOW TEMPS THIS MORNING WERE COOLER THAN FORECAST. WITHOUT KNOWING EXACTLY WHERE CONVECTION WILL DEVELOP THIS EVENING... CONTINUED TO TAKE A BIAS-ADJUSTED BLEND OF MAV AND MET...LEANING MORE TOWARD THE MET. HIGH TEMPS WEDNESDAY AND THURSDAY SHOULD HOVER JUST ABOVE CLIMATOLOGY...BUT HEAT INDICES WILL CONTINUE TO CREEP TOWARD THE 100 DEGREE MARK IN THE METRO AREA AND ABOVE 100 DEGREES ACROSS CENTRAL GEORGIA. .LONG TERM /FRIDAY THROUGH TUESDAY/... UPPER TROUGH AND SURFACE WEAKNESS REMAIN IN PLACE THROUGH THE BEGINNING OF THE EXTENDED...THOUGH BOTH THE GFS AND ECMWF SLIDE THE UPPER RIDGE FURTHER EAST...CENTERING IT OVER THE SOUTHERN PLAINS BY SUNDAY. MASS FIELDS BEGIN DIVERGING BY THE BEGINNING OF THE WORK WEEK BUT ENOUGH SIMILARITIES TO LEAD TO SOME CONFIDENCE. RIDGE WILL DOMINATE ALOFT WITH PLENTIFUL LOW-LEVEL MOISTURE...SO EXPECT CONTINUED MAINLY DIURNAL POPS WITH INCREASING TEMPS. TDP && AVIATION... 18Z UPDATE... STILL EXPECTING AFTERNOON AND EVENING CONVECTION TO START UP. THUNDERSTORMS SHOULD GET GOING AFTER 20Z WITH THEM AFFECTING THE ATL AREA TAF SITES BY 22Z-00Z. WINDS WILL CONTINUE OUT OF THE WEST IN THE 5-10KT RANGE THROUGH THE PERIOD. EXPECTING VFR CEILINGS AND VSBYS THROUGH THE PERIOD EXCEPT IN AND AROUND TSRA DEVELOPMENT. THERE MAY BE A BRIEF PERIOD OF MVFR VSBYS AROUND 10Z-13Z WITH SOME GROUND FOG DEVELOPING BUT IT WILL BE HEAVILY DEPENDENT OF HOW MUCH RAIN EACH TAF SITE RECEIVES. //ATL CONFIDENCE...18Z UPDATE... CONFIDENCE HIGH ON WINDS AND CEILINGS CONFIDENCE MEDIUM ON VSBYS AND TSRA/SHRA DEVELOPMENT. 01 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 70 93 70 93 / 50 60 40 50 ATLANTA 72 90 72 91 / 50 50 40 50 BLAIRSVILLE 63 84 63 87 / 50 60 40 50 CARTERSVILLE 69 88 66 93 / 50 60 40 50 COLUMBUS 73 93 73 94 / 40 40 40 50 GAINESVILLE 71 89 71 91 / 50 60 40 50 MACON 72 94 71 95 / 40 40 40 50 ROME 69 88 67 92 / 50 60 40 50 PEACHTREE CITY 70 91 69 91 / 50 50 40 50 VIDALIA 72 95 74 93 / 30 30 40 50 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jul 5, 12:46 PM EDT, 6 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1246 PM EDT TUE JUL 5 2011 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-061700- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1246 PM EDT TUE JUL 5 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED TO NUMEROUS WITH POSSIBLE ISOLATED SEVERE THUNDERSTORMS EXPECTED THIS AFTERNOON AND TONIGHT ACROSS NORTH AND CENTRAL GEORGIA. .SYNOPSIS... INCREASED LOW LEVEL MOISTURE...STRONG INSTABILITY...AND INTERACTIONS WITH UPPER LEVEL DISTURBANCES MAKE THUNDERSTORMS LIKELY TODAY ACROSS NORTH AND CENTRAL GEORGIA. A FEW THUNDERSTORMS COULD BE VIGOROUS ENOUGH TO REACH SEVERE CRITERIA. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM SCATTERED TO NUMEROUS THUNDERSTORMS WILL BE GUSTY WINDS TO 40 MPH...DIME SIZE HAIL...AND CLOUD TO GROUND LIGHTNING. ANY STORMS THAT BECOME SEVERE WILL HAVE GUSTY WINDS TO 60 MPH AND QUARTER SIZE HAIL. THE BEST LOCATION FOR SCATTERED TO NUMEROUS AND POSSIBLY ISOLATED SEVERE THUNDERSTORMS WILL BE ACROSS NORTH AND CENTRAL GEORGIA. .DISCUSSION... INCREASED LOW LEVEL MOISTURE OVER THE REGION AND CAPE VALUES NEAR 3000 J/KG...WILL BE THE MAIN INGREDIENTS NEEDED FOR SCATTERED TO NUMEROUS WITH POSSIBLY ISOLATED SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. THERE ARE A LOT OF OLD BOUNDARIES LEFT OVER FROM YESTERDAYS THUNDERSTORM ACTIVITY WHICH WILL ACT AS A FOCUSING MECHANISM FOR AFTERNOON AND EVENING CONVECTIVE DEVELOPMENT TODAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS EXPECTED EACH AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Local storm report, Jul 5, 6:29 PM EDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
629 PM EDT TUE JUL 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0628 PM HAIL LYONS 32.20N 82.32W
07/05/2011 E1.00 INCH TOOMBS GA 911 CALL CENTER
ALSO A COUPLE OF TREES AND ROAD SIGNS BLOWN DOWN.
&&
TDPSpecial weather statement, Jul 5, 6:46 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
646 PM EDT TUE JUL 5 2011
GAZ027-038-052315-
646 PM EDT TUE JUL 5 2011
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN NORTHERN
OGLETHORPE AND MADISON COUNTIES UNTIL 715 PM EDT...
AT 641 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER COMER. THIS THUNDERSTORM WAS NEARLY
STATIONARY...BUT WAS EXPANDING EAST AND SOUTHWARD.
FREQUENT CLOUD-TO-GROUND LIGHTNING AND VERY HEAVY RAIN CAN BE
EXPECTED FROM THIS THUNDESTORM. MINOR FLOODING OF LOW-LYING ROADWAYS
CAN BE EXPECTED DURING THE NEXT 30 MINUTES. MOTORISTS IN THE AREA
SHOULD REDUCE SPEED IN AREAS OF HEAVY RAIN AND POOR VISILIBTY AND BE
ALERT FOR AREAS OF HIGH WATER ON ROADS.
FREQUENT CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THIS
THUNDERSTORM. RESIDENTS IN THIS AREA SHOULD REMAIN INDOORS AND AWAY
FROM DOORS...WINDOWS...AND ELECTRICAL APPLIANCES. LAND-LINE
TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
&&
LAT...LON 3394 8315 3410 8325 3419 8309 3417 8309
3415 8305 3413 8305 3411 8303 3410 8303
3401 8293 3402 8291 3401 8290
TIME...MOT...LOC 2244Z 244DEG 1KT 3406 8317
19Special weather statement, Jul 5, 7:17 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
717 PM EDT TUE JUL 5 2011
GAZ042-060000-
717 PM EDT TUE JUL 5 2011
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT CLOUD-TO-GROUND
LIGHTNING...SMALL HAIL...AND WIND GUSTS TO 40 MPH IN CARROLL COUNTY
UNTIL 800 PM EDT...
AT 715 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM TEMPLE TO BOWDON...MOVING EAST AT
5 MPH.
FREQUENT CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE
THUNDERSTORMS. RESIDENTS IN THIS AREA SHOULD REMAIN INDOORS AND AWAY
FROM DOORS...WINDOWS...AND ELECTRICAL APPLIANCES. LAND-LINE
TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
&&
LAT...LON 3368 8522 3370 8515 3369 8511 3372 8506
3381 8504 3378 8490 3368 8490 3346 8516
3346 8531 3358 8533
TIME...MOT...LOC 2316Z 269DEG 4KT 3378 8500 3363 8516
3352 8529
19Special weather statement, Jul 5, 7:26 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
726 PM EDT TUE JUL 5 2011
GAZ034-035-060000-
726 PM EDT TUE JUL 5 2011
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT CLOUD-TO-GROUND
LIGHTNING...SMALL HAIL...AND WIND GUSTS TO 40 MPH IN SOUTHERN BARROW
AND EXTREME SOUTHEASTERN GWINNETT COUNTIES UNTIL 800 PM EDT...
AT 720 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
ALONG THE BARROW...GWINNETT COUNTY LINE...BETWEEN HARBIN AND
BETHLEHEM...MOVING SOUTH AT 5 MPH. THIS THUNDERSTORM WILL AFFECT
FORT YARGO STATE PARK.
FREQUENT CLOUD-TO-GROUND LIGHTNING IS OCCURRING WITH THESE
THUNDERSTORMS. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES
NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RESIDENTS IN THE AREA SHOULD
REMAIN INDOORS AND AWAY FROM ELECTRICAL APPLIANCES...DOORS...AND
WINDOWS UNTIL THE STORMS HAVE PASSED. LAND-LINE TELEPHONES SHOULD
ONLY BE USED IN AN EMERGENCY.
&&
LAT...LON 3401 8369 3391 8364 3391 8368 3390 8373
3390 8374 3389 8376 3391 8377 3393 8380
3386 8388 3397 8390
TIME...MOT...LOC 2325Z 347DEG 3KT 3394 8377
19Special weather statement, Jul 5, 7:34 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
734 PM EDT TUE JUL 5 2011
GAZ041-060000-
734 PM EDT TUE JUL 5 2011
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT CLOUD-TO-GROUND
LIGHTNING...SMALL HAIL...AND WIND GUSTS TO 40 MPH IN SOUTHERN
HARALSON COUNTY UNTIL 800 PM EDT...
AT 730 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BREMEN...MOVING NORTHEAST AT 5 MPH.
FREQUENT CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THIS
THUNDERSTORM. RESIDENTS IN THIS AREA SHOULD REMAIN INDOORS AND AWAY
FROM DOORS...WINDOWS...AND ELECTRICAL APPLIANCES. LAND-LINE
TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
&&
LAT...LON 3391 8511 3390 8506 3388 8504 3372 8506
3369 8511 3370 8515 3367 8523 3374 8530
TIME...MOT...LOC 2334Z 232DEG 3KT 3373 8515Special weather statement, Jul 5, 7:39 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
739 PM EDT TUE JUL 5 2011
GAZ034-045-060015-
739 PM EDT TUE JUL 5 2011
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT CLOUD-TO-GROUND
LIGHTNING AND WIND GUSTS TO 45 MPH IN DEKALB AND WESTERN GWINNETT
COUNTIES UNTIL 815 PM EDT...
AT 734 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM JUST SOUTH OF CLARKSTON...MOVING NORTHEAST AT 10
MPH. ANOTHER STRONG THUNDERSTORM WAS DEVELOPING JUST NORTHEAST OF
TUCKER ALONG THE DEKALB...GWINNETT COUNTY LINE...ALSO MOVING
NORTHEAST AT 10 MPH.
FREQUENT CLOUD-TO-GROUND LIGHTNING IS OCCURRING WITH THESE
THUNDERSTORMS. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES
NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RESIDENTS IN THE AREA SHOULD
REMAIN INDOORS AND AWAY FROM ELECTRICAL APPLIANCES...DOORS...AND
WINDOWS UNTIL THE STORMS HAVE PASSED. LAND-LINE TELEPHONES SHOULD
ONLY BE USED IN AN EMERGENCY.
DOPPLER RADAR INDICATES WIND GUSTS OF 40 TO 45 MPH POSSIBLE WITH
THESE THUNDERSTORMS. THESE WINDS MAY BLOW DOWN SMALL OR WEAK TREES
AND IMPACT A FEW POWER LINES. LOOSE AND LIGHT WEIGHT OBJECTS MAY BE
BLOWN ABOUT.
&&
LAT...LON 3383 8392 3374 8404 3370 8421 3383 8432
3397 8412
TIME...MOT...LOC 2338Z 228DEG 8KT 3379 8421
19The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 8:34 PM EDT | Special Weather Statement | FFC | Douglas, Fulton | 26 min |
| Jul 4, 8:38 PM EDT | Special Weather Statement | FFC | Bartow, Cherokee, Cobb, Paulding | 52 min |
| Jul 4, 9:00 PM EDT | Special Weather Statement | FFC | Pulaski | 30 min |
| Jul 4, 9:08 PM EDT | Special Weather Statement | FFC | Clayton, Douglas, Fulton | 37 min |
| Jul 5, 2:56 PM EDT | Special Weather Statement | FFC | White | 34 min |
| Jul 5, 2:58 PM EDT | Special Weather Statement | FFC | Heard | 32 min |
| Jul 5, 3:25 PM EDT | Special Weather Statement | FFC | Lumpkin, White | 35 min |
| Jul 5, 3:27 PM EDT | Special Weather Statement | FFC | Coweta | 33 min |
| Jul 5, 3:40 PM EDT | Special Weather Statement | FFC | Fannin | 35 min |
| Jul 5, 3:53 PM EDT | Special Weather Statement | FFC | Coweta, Heard | 37 min |
| Jul 5, 3:55 PM EDT | Special Weather Statement | FFC | Lumpkin, Union, White | 35 min |
| Jul 5, 5:51 PM EDT | Special Weather Statement | FFC | Toombs | 24 min |
| Jul 5, 6:09 PM EDT | Severe Thunderstorm Warning | FFC | Toombs | 36 min |
| Jul 5, 6:46 PM EDT | Special Weather Statement | FFC | Madison | 29 min |
| Jul 5, 7:17 PM EDT | Special Weather Statement | FFC | Carroll | 43 min |
| Jul 5, 7:26 PM EDT | Special Weather Statement | FFC | Barrow | 34 min |
| Jul 5, 7:34 PM EDT | Special Weather Statement | FFC | Haralson | 26 min |
| Jul 5, 7:58 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Gwinnett | 47 min |
Nearby
Special Weather Statements in Georgia, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.